Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

do you take zoloft? or any other medications for moodiness? do they help??

Answer Question
 
ilovedogs1967

Asked by ilovedogs1967 at 2:42 PM on Nov. 28, 2009 in Just for Fun

Level 4 (50 Credits)
Answers (8)
  • You need more water, vit. D and a better diet, and you don't need an expensive monkey on your back.
    Anonymous

    Answer by Anonymous at 2:44 PM on Nov. 28, 2009

  • And by vit. D, I mean more sunshine.
    Anonymous

    Answer by Anonymous at 2:45 PM on Nov. 28, 2009

  • I'm a big fan of zoloft. been on it for years and I'm like a new person. The annon above me is partially correct though some vit's and sunlight can help some people but it really depends on how bad the problem is. A person who has had anxiety issues for years and years playing in the sun isn't going to help any at that point it is a medical condition that needs to be treated medically.

    babyfat5

    Answer by babyfat5 at 3:55 PM on Nov. 28, 2009

  • I take abilify and seroquel. This is my second time on abilify. It works pretty well, but make sure you're insured ($500 w/out insurance). It very subtley helps with my moods. Doesn't zonk me out or anything.
    dani2780

    Answer by dani2780 at 4:04 PM on Nov. 28, 2009

  • I take Zoloft for occassional anxiety, not for moodiness. It works well for me.
    Anonymous

    Answer by Anonymous at 4:46 PM on Nov. 28, 2009

  • Thank you all for your answers. I feel so moody. I take riddelin for my ADD, and I feel a rush of happiness about 20 minutes after I take it and then I crash totally and feel so down for the rest of the night. I do feel more able to focus though..so it is helping in some good ways.
    I guess I need something for moods also.
    ilovedogs1967

    Answer by ilovedogs1967 at 5:25 PM on Nov. 28, 2009

  • I have a daughter with ADHD who is on Abilify and Vyvanse and they help her moodiness (and concentration) a lot.
    I have another daughter with bi-polar and she is on Wellbutrin and Lexapro. The doses are small and she crashes in the afternoons a lot, but she's fine in the morning hours.
    PrydferthMenyw

    Answer by PrydferthMenyw at 6:54 PM on Nov. 28, 2009

  • I can't take it. I was put on it years ago, and tried to run someone off the road. It just made me angrier then I already was. I was on most of the most known depression meds, none worked. I take lamictal now. It helps a lot. It's used for seizures, but also for bi-polar.
    Raine2001

    Answer by Raine2001 at 7:09 PM on Nov. 28, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.